Year 2019, Volume 16 , Issue 2, Pages 1 - 9 2019-11-01

Solutions of Emden-Fowler type Equations by Variational Iteration Method

Morufu Oyedunsi OLAYIWOLA [1]


In this research article, a numerical approach to the solutions of different forms of Emden-Fowler is presented. The variational Iteration Method (VIM) has been applied to a wide class of problems in mathematical physics, biology and chemical reactions. The solutions provided in this research proved that the method converged rapidly with easily computable terms


Emden-Fowler equation, Lane-Emden equation, Variational Iteration Method, Singular initial value problem
  • [1]. J. H. He, A new approach to nonlinear partial differential equation. Commun. Nonlinear Sci. Numer. Simul. 2(4), (1997), 230-235
  • [2]. J. H. He, Approximate analytical solution for seepage flow with functional derivatives in porous media. Comput. Methods Appl. Mech. Engrg. 167, (1998), 57-68
  • [3]. J. H. He Approximate solution of nonlinear differential equations with convolution roduct non-linearities. Comput. Methods Appl. Mech. Engrg. 167, (1998), 69-73
  • [4]. M. O. Olayiwola. Application of Variational iteration method to linear and nonlinear stiff differential equations. Nigerian Journal of Mathematics and Application 27, (2018), 27-41.
  • [5]. M. O. Olayiwola, P. Ozoh, M. A. Usman and A. W. Gbolagade. On the numerical solution of linear and nonlinear Fredholm integral equations. Nigerian Journal of Mathematics and Application 27, (2018), 68-75.
  • [6]. X. Shang, P. Wu, X. Shao, An efficient method for solving Emden-Fowler equations. J. Franklin Institute 2009, 346, (2009), 889-897.
  • [7]. A. M. Wazwaz, Analytical solution for the time-dependent Emden-Fowler type equation by Adomian decomposition method, Appl, Math. Comput. 166, (2005), 638-651.
  • [8]. A. M. Wazwaz, A new method for solving differential equations of the Lane-Emden type. Appl Math. Comput. 118 (2/3), (2001), 287-310.
  • [9]. A. Aslanov, Approximate solutions of Emden-Fowler type equations. Int. J. Comput. Math. 86(5), (2009), 807-826.
  • [10]. A. Yildirim, T. Ozis, Solutions of singular IVPs of Lane-Emden type by homotopy perturbation method, Phys. Lett. A 2007, 369, (2007), 70-76.
  • [11]. A. M. Wazwaz and Suheil A. Khuri, The Variational Iteration method for solving the Voltera Integro-differential forms of the Lane-Emden and the Emden-Fowler problems with intial value conditions. Open Eng. 5, (2015), 31-41.
  • [12]. O. Kiymaz Variational Iteration Methods for a class of nonlinear differential equations, Int J. Contemp. Math. Sciences, Vol. 5, No. 37, (2010), 1819-1826.
  • [13]. H. Demir, I. C. Sungu, Numerical solution of a class of nonlinear Emden-Fowler equations by using differential transform method. Journal of Arts and Sciences Sayt 12/Arahk 2009, (2009), 75-82.
  • [14]. O. Kiymaz, S. Mirasyedioglu, A new symbolic computational approach to singular initial value problems on the second order ordinary differential equations. Applied Mathematics and Computation 171, (2005), 1218-1225.
  • [15]. R. Chaharpashlou, A parametric iteration method for solving Lane-Emden type equations. Iranian Journal of Numerical Analysis and Optimization, Vol 7, No 1, (2017), 33-45.
  • [16]. H. Aminikhah, S. Moradian, Numerical solution of singular Lane-Emden equation. ISRN Mathematical Physics, Vol 2013, (2013), 1-9.
Primary Language en
Subjects Engineering
Published Date güz
Journal Section Articles
Authors

Author: Morufu Oyedunsi OLAYIWOLA (Primary Author)
Institution: Osun State University, Osogbo, Nigeria
Country: Nigeria


Dates

Publication Date : November 1, 2019

Bibtex @research article { cankujse610249, journal = {Cankaya University Journal of Science and Engineering}, issn = {1309-6788}, eissn = {2564-7954}, address = {}, publisher = {Cankaya University}, year = {2019}, volume = {16}, pages = {1 - 9}, doi = {}, title = {Solutions of Emden-Fowler type Equations by Variational Iteration Method}, key = {cite}, author = {OLAYIWOLA, Morufu Oyedunsi} }
APA OLAYIWOLA, M . (2019). Solutions of Emden-Fowler type Equations by Variational Iteration Method. Cankaya University Journal of Science and Engineering , 16 (2) , 1-9 . Retrieved from https://dergipark.org.tr/en/pub/cankujse/issue/49903/610249
MLA OLAYIWOLA, M . "Solutions of Emden-Fowler type Equations by Variational Iteration Method". Cankaya University Journal of Science and Engineering 16 (2019 ): 1-9 <https://dergipark.org.tr/en/pub/cankujse/issue/49903/610249>
Chicago OLAYIWOLA, M . "Solutions of Emden-Fowler type Equations by Variational Iteration Method". Cankaya University Journal of Science and Engineering 16 (2019 ): 1-9
RIS TY - JOUR T1 - Solutions of Emden-Fowler type Equations by Variational Iteration Method AU - Morufu Oyedunsi OLAYIWOLA Y1 - 2019 PY - 2019 N1 - DO - T2 - Cankaya University Journal of Science and Engineering JF - Journal JO - JOR SP - 1 EP - 9 VL - 16 IS - 2 SN - 1309-6788-2564-7954 M3 - UR - Y2 - 2019 ER -
EndNote %0 Çankaya Üniversitesi Bilim ve Mühendislik Dergisi Solutions of Emden-Fowler type Equations by Variational Iteration Method %A Morufu Oyedunsi OLAYIWOLA %T Solutions of Emden-Fowler type Equations by Variational Iteration Method %D 2019 %J Cankaya University Journal of Science and Engineering %P 1309-6788-2564-7954 %V 16 %N 2 %R %U
ISNAD OLAYIWOLA, Morufu Oyedunsi . "Solutions of Emden-Fowler type Equations by Variational Iteration Method". Cankaya University Journal of Science and Engineering 16 / 2 (November 2019): 1-9 .
AMA OLAYIWOLA M . Solutions of Emden-Fowler type Equations by Variational Iteration Method. Cankaya University Journal of Science and Engineering. 2019; 16(2): 1-9.
Vancouver OLAYIWOLA M . Solutions of Emden-Fowler type Equations by Variational Iteration Method. Cankaya University Journal of Science and Engineering. 2019; 16(2): 9-1.